Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rockomon123

my face is red from differin and duac gel. what to do?

my face is red from differin and duac gel. what to do?

oooooo im about to be prescrived this :D

i was told if u go red, just use one of them for a while, and leave it on for a shorter time before rinsing it off or something. i dont remember. type it in the search at the top. let me know what u find out, hope it works out for ya :cool:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×